A note on fractional stochastic convergence
Marcelo Mello and
Roberto Guimaraes-Filho ()
Additional contact information
Roberto Guimaraes-Filho: International Monetary Fund
Economics Bulletin, 2007, vol. 3, issue 16, 1-14
Abstract:
We show that a class of non-stationary stochastic processes exhibiting long-range dependence satisfies one definition of time series convergence proposed in the literature. We also show explicitly the relationship between two time series concepts convergence proposed in the literature. Furthermore, we assess income per capita convergence for a sample OECD of economies using time series based tests. When we allow income shocks to exhibit long-range dependence, generalizing previous specifications, we find ample evidence of pairwise convergence among OECD economies. This finding is contrary to the literature that uses unit roots and cointegration tests.
JEL-codes: C2 (search for similar items in EconPapers)
Date: 2007-05-11
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (10)
Downloads: (external link)
http://www.accessecon.com/pubs/EB/2007/Volume3/EB-07C20005A.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-07c20005
Access Statistics for this article
More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().